# SDR GTIA020230

- Difficulty date: March 14, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 557 - FORWARD GALLEY ESCAPE SLIDE LANYARD IS OFF.  REINSTALLED LANYARD ON FORWARD GALLEY ESCAPE SLIDE IAW MD80 MM 25-62-00.  NO DEFECTS NOTED.  (M)
